MAUDE Adverse Event Report: ARTHREX, INC. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 07/08/2025, it was reported by a distributor via (b)(4) that an ar-6068-25tr quickpass lasso tip came off.This occurred during a bankart repair.There was no additional information provided.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation, misaligned insertion, and/or prying or levering the device during insertion, which resulted in the device breaking.The complaint allegation was confirmed based on the customer's attached picture, which showed the device with the curved tip broken off.

Brand Name
25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22663903
Report Number1220246-2025-03135
Device Sequence Number7607613
Product Code LXH
UDI-Device Identifier00888867038905
UDI-Public(01)00888867038905(11)231001(17)280930(10)3152132161
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25 DEG TIGHT CURVE RIGHT QUICKPASS LASSO
Device Catalogue NumberAR-6068-25TR
Device Lot Number3152132161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown